# SDR 2004UALA00327

- Difficulty date: April 9, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 33,653 hours, 25,358 cycles
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO NR 2 ENGINE POWER PROBLEM.  DOWNLOAD FROM FLIGHT DATA RECORDER (FDR) FOUND POWER LOSS ON THE NR 1 ENGINE. FOUND NR 1 POSITION SPAR VALVE WIRING W802-002-18 & W802-005-20 SHORTED TOGETHER UNDER CLAMP, 65 INCHES FROM CONNECTOR D5162P AND REPAIRED WIRING. AS PERCAUTIONARY, ACCOMPLISHED NR 1 ENGINE POWER ASSURANCE RUN & ACCELERATION CHECKS.
